# SDR 2005FA0000051

- Difficulty date: December 26, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: 760B
- Aircraft time: 27,199 hours, 32,930 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040030911
- Part serial: 6332B
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOTE: WRITTEN UP BY CREW AS DG PRECESSING.  VERIFIED WITH MAINTENANCE THAT THE ATTITUDE INDICATOR WAS PRECESSING.  BAD ATTITUDE INDICATOR.  REMOVED AND REPLACED FO ATTITUDE INDICATOR.  NO OTHER DEFECTS NOTED.
